# SDR SWAA2014043027533

- Difficulty date: March 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 63,741 hours, 52,464 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6547952358
- Part serial: 002464380
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CHORD CRACKED AFT END OF THE CROSSBEAM OF AFT CARGO DOOR.  REPAIRED T CHORD IAW EA.
